# SDR CALA2022052501340

- Difficulty date: May 24, 2022
- Submitted: July 4, 2022
- Operation: Air carrier
- Aircraft: N61898
- Make and model: Boeing 737
- Aircraft serial: 62815
- Aircraft time: 17,127 hours, 6,275 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Vortex Gen
- Part number: NA
- Part serial: NA
- Condition: Missing
- Location: Fo Windshield
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS IS A SUPPLEMENTAL REPORT FOR THE SAME CONTROL NUMBER SUBMITTED ON 5/25/22. PDA 3 ONE VORTEX GENERATOR MISSING IN FRONT OF F-O WINDSHIELD. REMOVED TAPE FROM VORTEX.
